Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Symptoms of too much levothyroxine

Premium Questions

Dr. Shehzad Topiwala MD

I have been on Levothyroxine 1/2 pill 75 mg for several months. My doctor told me yesterday to stop ... and shaking of my right arm and some lightheadedness at times. Could that have been caused by...

Dr. Neel Kudchadkar MD

My husband had thyroid surgery this week, started Levothyroxine .150MG (1 daily). He has gout very bad; is this a possible side effect of the medicine. He is taking Indomethacin 75MG, but doesn't seem ...

Dr. Shehzad Topiwala MD

I have been on the same dose of Levothyroxine for over the last 10 years. My last blood test came back in the normal range, but I still exhibit all the signs of hypothyroid. How can I get a doctor ...

Dr. Shehzad Topiwala MD

am having the following symptoms when my thyroid are in the normal range with my current medication; I have joint pain ( flu like symptoms) hair loss (a lot of hair loss), I also have hive (for 27 ...

Dr. Mirjeta Guni MD

Good evening Doctor, My wife is suffering from Thyroid problem and she is 31 years old. 23rd January her TSH level w as 6.23 and she started taking thyronorm tablet 88 MCG. the next TSH blood test result was on 10th March...

Public Forum Discussions

Dr. Ramesh M.Vachharajani MD

I am 41 years of i ve been on levothyroxine since i was 17 a doctor told me my thyroid is like ... happen to what are the symptoms and what i buy to help me? ...

Dr. Sanjay Kini MD

I have levothyroxine 100mg, but dosages are listed here as e.g. 25 mcg, etc., all in mcg. Also, I had been taking 165mg of Armour thyroid. Also, the past week I have been feeling like something ...

Dr. Elona Xhardo MD

hi, i am 35 years old, I have colloid goiter for 10 years and am taking Levothyroxine one tablet a day, recently I am a bit uncomfortable as I fell some pressure on my neck specially during my period ...

Dr. Kaushal Bhavsar MD

for another two years. I take I take Metroprolol25 mg.,Levothyroxin 100 mg., Lipitor 20 mg. and Bitimal. ...

Dr. Ashish Ranjan MD

increased my levothyroxine dose to 100mcg per day. That was nearly 3 months ago. My latest blood tests ... the menopause. Can you advise about my symptoms? Many thanks. ...

Mobile Questions and Answers

Dr. Anantharamakrishnan MD

Welcome to Health Care Magic Consult an Endocrinologist Drugs and their doses need to be tailored to the individual / and that is based on blood tests (eg. TSH) Wishing speedy recovery

Dr.   Riyanka Chail MD

Hi, A sudden withdrawal would cause hypothyroidism (underactive thyroid) leading to fatigue, weight gain and depression.Its not safe and advisable to stop the treatment of levothyroxine without consulting a doctor....

Dr. Behar Greca MD

Hi, thank you for posting! Your symptoms are not related to hypothyroidism, but to neurotic twitching. This is a nonspecific symptoms. To relieve it you should avoid stressful situations and exercise...